# SDR PCAA9800688

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CENTER AISLE CABIN FLOOR EMERGENCY PROXIMITY LIGHTS INOPERATIVE.  REPAIRED FORWARD CENTER AISLE FLOOR EMERGENCY PROXIMITY LIGHTING SYSTEM WIRING.  OPERATIONAL TEST NORMAL.  A/C RETURNED TO SERVICE.  (M)
